| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reported a changing/deteriorating hearing impression and underwent a re-positioning surgery on (b)(6) 2025 because of a suspected electrode migration.
Event or Problem Description
The user reported a changing/deteriorating hearing impression and underwent a re-positioning surgery on (b)(6) 2025 because of an electrode migration.Not all channels could be reinserted during revision surgery.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient experienced a decrease in hearing benefit with the device due to a post-operative migration of the electrode out of cochlea.In addition, one channel was left outside of cochlea at the time of implantation.A re-insertion surgery was carried out successfully, however, not all channels could be reinserted.The device remains implanted and in use.This is a final report.